# SDR CA080815004

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FIRE FIGHTING MISSION, RT ENGINE WAS SHUT DOWN DUE TO A FIRE WARNING. AN EMERGENCY WAS DECLARED, ACFT DIVERTED AND LANDED SAFELY. POST FLIGHT INSPECTION REVEALED EVIDENCE OF A FIRE EXTERNAL TO THE ENGINE CASING WITH DAMAGE TO FIREWALL. A MANUFACTURER FIELD SUPPORT REPRESENTATIVE WILL BE ON SITE 14 AUG TO SUPPORT ON SITE INVESTIGATION.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
